# SDR FDEA202007301724

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON THE LEFT FIXED LEADING EDGE SKIN, AT CORNER NUMBER 13, SLAT TRACK NR 10 CUT OUT AFT INBOARD CORNER FOUND CRACKED APPROXIMATELY 0.4 INCHES IN LENGTH AT XOS 657.  REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
